hrvatski jezikClear Cookie - decide language by browser settings

A note on the factorization scale dependence of the PQCD predictions for exclusive processes

Melić, Blaženka; Nižić, Bene; Passek-Kumerički, Kornelija (2004) A note on the factorization scale dependence of the PQCD predictions for exclusive processes. European Physical Journal C: Particles and Fields, 36 (4). pp. 453-458. ISSN 1434-6044

[img]
Preview
PDF - Accepted Version
Download (187kB) | Preview

Abstract

We briefly review the calculational procedure for the PQCD prediction for hard exclusive quantities and reconsider the problem of the factorization scale dependence.

Item Type: Article
Uncontrolled Keywords: perturbative quantum chromodynamics; pion form-factor; asymptotic-behavior; leading order; distribution amplitude; renormalization scale; evolution; scheme; qcd; ambiguities
Subjects: NATURAL SCIENCES > Physics
NATURAL SCIENCES > Physics > Physics of Elementary Particles and Fields
Divisions: Theoretical Physics Division
Projects:
Project titleProject leaderProject codeProject type
Temeljne interakcije u fizici elementarnih čestica i kozmologijiBranko Guberina0098002MZOS
Depositing User: Blaženka Melić
Date Deposited: 29 May 2013 14:57
Last Modified: 23 Jan 2014 10:23
URI: http://fulir.irb.hr/id/eprint/544
DOI: 10.1140/epjc/s2004-01963-5

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year